Couldn't find what you looking for?

TRY OUR SEARCH!

I started Wellbutrin about 3 wks ago and feel great on it. My depression is gone, anxiety has improved, and each day I feel more like myself. However, after the first wk, I began to experience bad nausea and upset stomach. I don't want to do anything b/c I feel so nauseated, yet I don't want to stop the medication. My doctor gave me strict instructions not to stop it and will just say to give it more time b/c she was not happy when I stopped Lexapro after migraines (it impeded my functioning). Does anyone have any experience with Wellbutrin? Will these side effects subside over time?

Loading...

Hi,
Glad you are feeling better emotionally, but sorry you are have nausea problems. I started off taking WellbutrinXL for over 2 years and did
not have any stomach problems with it. Then, my insurance would not pay for it and would only pay for the Generic version (Budiprion). This was not the XL version. I did have nausea with that. I endured it for another year before my doctor switched me to Cymbalta. Depending on what your insurance will pay for, maybe your Dr. can switch you to Cymbalta too. I do not think they make a generic Cymbalta. Both of these medicines (even the generic Budiprion) are extremely expensive to pay out-of-pocket. Hope you feel better.
Reply

Loading...

Thanks for the post...It was really helpful. I do have the generic version, but it is different from the one you had. I do know that the manufacturer is Actavis South and I have been trying doing some research on it but it is too new (2008) to find anything. I have seen a lot of articles on other generic brands, esp. the Teva manufacturer. Actually today I wasn't nauseated for the first time but my anxiety is significantly acting up. Anyway I will stick with it for a little longer, see what happens, but I will definately be keeping Cymbalta in mind. I like that it is specific for GAD. Actually my generic was pretty cheap:$15 for 30 pills compared to when I tried Lexapro, 30 pills $90.
Reply

Loading...


you had the same problem I am having. I tried Lexapro first. Headaches for a month and I asked to switch. Now 150 mg buprobin/generic wellbutrin. This is day 10 and I am so nauseous alllll the time. I don't think I can keep taking this. Please tell me it finally goes away, and when yours subsided.
Reply

Loading...